A subclass of uniformly convex functions associated with certain fractional calculus operators

G. Murugusundaramoorthy, Thomas Rosy, Maslina Darus

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In this paper, we introduce a new class of functions which are analytic and univalent with negative coefficients defined by using a certain fractional calculus and fractional calculus integral operators. Characterization property,the results on modified Hadamard product and integrals transforms are discussed. Further, distortion theorem and radii of starlikeness and convexity are also determined here.

Original languageEnglish
JournalJournal of Inequalities in Pure and Applied Mathematics
Volume6
Issue number3
Publication statusPublished - 26 Jul 2005

Fingerprint

Uniformly Convex
Fractional Calculus
Convex function
Mathematical operators
Distortion Theorem
Starlikeness
Hadamard Product
Integral Transform
Operator
Integral Operator
Convexity
Radius
Coefficient
Class

Keywords

  • Convex
  • Fractional calculus integral operator
  • Starlike
  • Uniformly convex
  • Univalent

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A subclass of uniformly convex functions associated with certain fractional calculus operators. / Murugusundaramoorthy, G.; Rosy, Thomas; Darus, Maslina.

In: Journal of Inequalities in Pure and Applied Mathematics, Vol. 6, No. 3, 26.07.2005.

Research output: Contribution to journalArticle

@article{bdcb926b1f4645f6aaf10033b8d2f3c9,
title = "A subclass of uniformly convex functions associated with certain fractional calculus operators",
abstract = "In this paper, we introduce a new class of functions which are analytic and univalent with negative coefficients defined by using a certain fractional calculus and fractional calculus integral operators. Characterization property,the results on modified Hadamard product and integrals transforms are discussed. Further, distortion theorem and radii of starlikeness and convexity are also determined here.",
keywords = "Convex, Fractional calculus integral operator, Starlike, Uniformly convex, Univalent",
author = "G. Murugusundaramoorthy and Thomas Rosy and Maslina Darus",
year = "2005",
month = "7",
day = "26",
language = "English",
volume = "6",
journal = "Journal of Inequalities in Pure and Applied Mathematics",
issn = "1443-5756",
publisher = "Victoria University of Technology",
number = "3",

}

TY - JOUR

T1 - A subclass of uniformly convex functions associated with certain fractional calculus operators

AU - Murugusundaramoorthy, G.

AU - Rosy, Thomas

AU - Darus, Maslina

PY - 2005/7/26

Y1 - 2005/7/26

N2 - In this paper, we introduce a new class of functions which are analytic and univalent with negative coefficients defined by using a certain fractional calculus and fractional calculus integral operators. Characterization property,the results on modified Hadamard product and integrals transforms are discussed. Further, distortion theorem and radii of starlikeness and convexity are also determined here.

AB - In this paper, we introduce a new class of functions which are analytic and univalent with negative coefficients defined by using a certain fractional calculus and fractional calculus integral operators. Characterization property,the results on modified Hadamard product and integrals transforms are discussed. Further, distortion theorem and radii of starlikeness and convexity are also determined here.

KW - Convex

KW - Fractional calculus integral operator

KW - Starlike

KW - Uniformly convex

KW - Univalent

UR - http://www.scopus.com/inward/record.url?scp=24144457266&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=24144457266&partnerID=8YFLogxK

M3 - Article

VL - 6

JO - Journal of Inequalities in Pure and Applied Mathematics

JF - Journal of Inequalities in Pure and Applied Mathematics

SN - 1443-5756

IS - 3

ER -